# SDR YENA2018091740345

- Difficulty date: September 14, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 59,713 hours, 21,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 811083
- Condition: Failed
- Location: Cabin
- Part time: 2,568 hours, 969 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 12WL FAILED TEST. REPLACED EPSU 12WL. OPS CHECK GOOD IAW AMM 33-51-38-000-001-A AND 33-51-38-400-001-A.
